# SDR SWAA2022021023160

- Difficulty date: March 31, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED DENT; FUSELAGE SKIN BS 367; 4' LONG BETWEEN STR 17L AND STR 18L / REPAIRED FUSELAGE SKIN AT BS 367; BETWEEN STR 17L AND 18L IAW EA 1-753-32611 REV 1 AND ER 18-02328 REV A
